# SDR SWAA2023122927519

- Difficulty date: December 4, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 50,501 hours, 32,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND BL 0 FWD GALLEY AND LAV 2023-748388<[01] TOOL USED DIGITAL CALIPER P/N 500-196-30 S/N B21140377 DUE DATE 03-OCT-24.;[02] TOOL USED RADIOMETER PN. XRP-3000; SN. 1753759; DUE DATE 12-APR-24;[03] REPAIRED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND BL 0 FWD GALLEY AND LAV IAW EA 23-153-03641-WIP1 AND EA 23-153-03641 SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPAIRED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS 344 TO BS 360 AND BL 0 FWD GALLEY AND LAV IAW EA 23-153-03641-WIP1 AND EA 23-153-03641 SEE INDIVIDUAL SIGNOFFS BELOW  RII ACCOMPLISHED
